Wyoming, 2016

Winter Storm in Wyoming, December 16 to 17, 2016

December 16 to 17, 2016 · NWS CYS · 26 events in 10 counties and zones

An intense Pacific low pressure system tracked across the central Rockies and plains and produced a swatch of heavy snowfall and gusty winds up to 40 mph. Much of southeast Wyoming received significant snowfall amounts from 5 to 10 inches eastern plains, to 18 to 36 inches over the mountains.

Where it happened

Every event with a place to put it; 26 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
26

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

An intense Pacific low pressure system tracked across the central Rockies and plains and produced a swatch of heavy snowfall and gusty winds up to 40 mph. Much of southeast Wyoming received significant snowfall amounts from 5 to 10 inches eastern plains, to 18 to 36 inches over the mountains. Interstates 25 and 80 were closed due to adverse winter driving conditions.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Dec 15, 10:56 PM MST, 1 hour 4 minutes earlier.

Area forecast discussion, Dec 15, 10:56 PM MST, 1 hour 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Cheyenne WY
1056 PM MST Thu Dec 15 2016

.UPDATE...
Issued at 948 PM MST Thu Dec 15 2016

A steady trend downward in wind speeds through the evening has
prompted an early end to the High Wind Warning. Observed gusts
over the past hour have only been as high as 50 mph in a few
spots, with the remaining locations generally in the 25 to 40 mph
range. Do not anticipate winds to reach High Wind thresholds again
over the next couple of hours, so ended the Warning. Winds may
increase though through the early morning hours mainly in the
Arlington area as the cold front drops south across the plains and
tightens the surface pressure gradient for a period of time.
Anticipate gusts of 45 to 55 mph through sunrise before easing
somewhat. Otherwise, the potent winter storm is on track to
impact our area the next day or two. Adjusted PoPs here and there
this evening to adjust for slow onset of snow in the north and
west, otherwise did not make any other changes to the ongoing
forecast as it is in good shape.

&&

.SHORT TERM...(Tonight - Friday Night)
Issued at 320 PM MST Thu Dec 15 2016

Strong winds continue across the wind corridors this afternoon. It
has been difficult for many locations to reach 58+ MPH wind gusts,
likely due to a weak surface inversion. Still surprised winds have
not been stronger with low-level CAG-CPR gradients above 60 meters
today. Bordeaux is still experiencing light easterly winds, but we
still expect them to see a few 50 to 60 MPH gusts once the surface
front retreats further eastward. In an earlier update, we issued a
High Wind Warning for Cheyenne as we have been consistently mixing
45-50 knots down to the surface. Kept this going through 8 PM even
though winds should decrease markedly after sunset. There is quite
a bit of mountain wave activity today and winds aloft remain above
60 knots through 03z. We will maintain the warning for the typical
wind prone areas until 06z tonight.

A significant winter storm is still on track for Friday. Recent WV
satellite imagery shows copious amounts of mid/high level moisture
over the CWA courtesy of the Pineapple Express, w/ significant jet
energy aloft. Strong upper-level divergence in the right-rear quad
of a 120+ knot H25 jet will promote precipitation development over
western areas by 06z, and our northern zones soon after. Temps may
still be warm enough for a rain/snow mix over the lower elevations
of Carbon County late tonight, but expect precip to change over to
all snow by 12-15z. Strong orographics will occur in the mountains
with very heavy snow likely, especially in the Sierra Madres where
amounts could approach 2 feet in a 24 hour period. The main precip
event for our southeastern zones (including the I-80 summit) could
hold off until late afternoon or evening w/ the main surge of cold
arctic air, but snow will become persistent and heavy for northern
areas with excellent dynamics and resulting strong upward vertical
motion. High confidence exists for widespread 5-10 inch amounts in
our northern zones, so we went ahead and upgraded the Winter Storm
Watch to a Warning for those areas. Arlington will transition to a
Winter Storm Warning at 06z as strong winds will be more likely to
cause significant blowing snow issues despite less snow. Consensus
for lower elevations of Carbon county was a Winter Weather Adzy w/
winds not as strong as ARL and snow amounts of 3-6 inches. Impacts
will likely require winter headlines for the I-80 summit, and some
adjacent areas including Cheyenne/Laramie on Friday evening.

Snow will end late Friday night, with temperatures falling rapidly
and dangerous wind chills likely. Overnight lows will fall to -10F
to -20F for much of the area, w/ life threatening wind chill temps
of -30F to -40F for some areas, especially across east central Wyo
and the northern Neb Panhandle.

.LONG TERM...(Saturday through Thursday)
Issued at 320 PM MST Thu Dec 15 2016

Saturday...Trough aloft moves from south central Wyoming around
dawn, to the central Plains states by evening with leftover morning
snow showers over the Snowy and Sierra Madre Ranges ending and dry
conditions in the afternoon as drier air infiltrates the region.
With 700 mb temperatures progged near -20 Celsius and fresh
snowpack, very cold temperatures expected and have compromised
between the NAM and GFS MOS maximums.

Sunday...Slow moderation in temperatures as northwest flow aloft
continues and the airmass moderates. Breezy to windy per progged
gradients.

Monday...Warming trend continues as the flow aloft backs to
northwest and thicknesses rise slowly, though the high temperatures
will be limited by snow cover.

Tuesday...As the flow aloft backs to zonal, west to east, surface
lee troughing will strengthen and the warming trend will continue
with most lower elevations seeing temperatures above freezing.

Wednesday...Next progressive shortwave progged to affect our region,
and with adequate low and mid level moisture, expect a chance of
snow over our western mountains and from Douglas to Chadron. Cooler
temperatures in the wake of the cold frontal passage.

Thursday...Some model differences as the ECMWF shows fast zonal
flow, while the GFS progs low amplitude shortwave ridging over the
Rockies. In either case, since low and mid level moisture will be
limited, no precipitation is expected. Slightly cooler temperatures
compared to Wednesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1050 PM MST Thu Dec 15 2016

VFR with ceilings between 5000 and 15000 ft AGL overnight. The
exception will be at RWL with conditions deteriorating to IFR
in light snow after 11Z. These lowering cigs/vis and snow will
spread east to LAR and CYS after 22Z. Across western Nebraska,
MVFR to IFR cigs/vis in light snow develop by after 07Z at CDR,
09Z-10Z at AIA and BFF, and 12Z at SNY. Gusty west-southwest winds
of 25-35 kt will continue west of the Laramie Range through Friday.

&&

.FIRE WEATHER...
Issued at 230 AM MST Thu Dec 15 2016

No fire weather concerns through the weekend. Minimum humidity
values will be mostly above 40 percent. Another storm system
wil bring widespread snow to the districts friday and friday
night. Very cold temperatures will occur this weekend.

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Storm Warning until 2 AM MST Saturday for WYZ101>103-
     105>108-110-112-114.

     Winter Weather Advisory from 2 AM Friday to 2 AM MST Saturday
     for WYZ104-109-113.

NE...Winter Storm Warning until 2 AM MST Saturday for NEZ002-003-095-
     096.

&&

UPDATE...RJM
SHORT TERM...CLH
LONG TERM...RUBIN
AVIATION...MAJ
FIRE WEATHER...ZF
Hazardous weather outlook, Dec 15, 9:38 PM MST, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
938 PM MST THU DEC 15 2016

NEZ002-003-095-096-WYZ101>118-170445-
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
938 PM MST THU DEC 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SNOW WILL BEGIN TO FALL LATE TONIGHT AS A WINTER STORM MOVES INTO
THE ROCKIES. GUSTY WINDS OF 45 TO 55 MPH WILL BE POSSIBLE ALONG
THE I-80 CORRIDOR FROM LARAMIE TO RAWLINS DURING THE EARLY MORNING
HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WINTER STORM WILL BRING HEAVY SNOW TO MUCH OF SOUTHEAST WYOMING
AND THE NORTHERN NEBRASKA PANHANDLE FROM FRIDAY MORNING THROUGH
EARLY SATURDAY. SIGNIFICANT ACCUMULATIONS ARE LIKELY FOR SOME
AREAS...ESPECIALLY IN THE MOUNTAINS AND AREAS NORTH OF A RAWLINS
TO CHUGWATER TO ALLIANCE LINE. NUMEROUS WINTER STORM WARNINGS AND
ADVISORIES ARE IN EFFECT. PLEASE REFER TO THOSE PRODUCTS FOR MORE
INFORMATION.

EXTREMELY DANGEROUS AND LIFE THREATENING WIND CHILLS ARE EXPECTED
FOR MUCH OF THE AREA ON SATURDAY MORNING. LOW TEMPERATURES IN THE
TEENS BELOW ZERO WILL COMBINE WITH LIGHT WINDS TO PRODUCE WIND
CHILLS OF 20 TO 40 DEGREES BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL TOTALS TO THE
NATIONAL WEATHER SERVICE IN CHEYENNE.

NEZ019>021-054-055-WYZ119-170445-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-EAST LARAMIE COUNTY-
938 PM MST THU DEC 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LIGHT SNOWFALL ACCUMULATIONS ARE POSSIBLE ON FRIDAY AFTERNOON AND
EVENING OVER FAR SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA
PANHANDLE. HAZARDOUS DRIVING CONDITIONS MAY RESULT.

EXTREMELY DANGEROUS WIND CHILLS ARE EXPECTED FOR MUCH OF THE AREA
ON SATURDAY MORNING. LOW TEMPERATURES IN THE TEENS BELOW ZERO WILL
COMBINE WITH LIGHT WINDS TO PRODUCE WIND CHILLS OF 20 DEGREES
BELOW ZERO OR LESS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Dec 15, 9:41 PM MST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
941 PM MST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     NON-TSTM WND GST 7 NE BUFORD             41.18N 105.20W
12/15/2016  M62 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE WILDCAT TRAIL. SUSTAINED WIND 42 MPH.

&&

DDEAL
Local storm report, Dec 15, 11:02 PM MST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
1102 PM MST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     NON-TSTM WND GST WARREN AF BASE          41.15N 104.86W
12/15/2016  M60.00 MPH       LARAMIE            WY   AWOS

            SUSTAINED WIND 44 MPH.

0120 PM     NON-TSTM WND GST 10 WSW CHEYENNE         41.09N 104.97W
12/15/2016  M60.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 43 MPH.

0125 PM     NON-TSTM WND GST 10 SW CHEYENNE          41.04N 104.93W
12/15/2016  M59.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 45 MPH.

0136 PM     NON-TSTM WND GST CHEYENNE                41.15N 104.79W
12/15/2016  M60.00 MPH       LARAMIE            WY   ASOS

            SUSTAINED WIND 40 MPH.

0651 PM     NON-TSTM WND GST 7 NE BUFORD             41.18N 105.20W
12/15/2016  M62.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE WILDCAT TRAIL. SUSTAINED WIND 42 MPH.

&&

MJAMSKI

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

26 winter storm. Local standard time, as filed.

Winter Storm, Sierra Madre Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

The Sage Creek Basin SNOTEL site (elevation 7850 ft) estimated a foot of snow.

Winter Storm, Sierra Madre Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

The Divide Peak SNOTEL site (elevation 8880 ft) estimated 19.5 inches of snow.

Winter Storm, Sierra Madre Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

The Sandstone Ranger Station SNOTEL site (elevation 8150 ft) estimated 18 inches of snow.

Winter Storm, Sierra Madre Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

The Old Battle SNOTEL site (elevation 10000 ft) estimated 30 inches of snow.

Winter Storm, Sierra Madre Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

The Webber Springs SNOTEL site (elevation 9250 ft) estimated 26 inches of snow.

Winter Storm, Sierra Madre Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

The Little Snake River SNOTEL site (elevation 8915 ft) estimated 36 inches of snow.

Winter Storm, Sierra Madre Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

The Whiskey Park SNOTEL site (elevation 8950 ft) estimated 13 inches of snow.

Winter Storm, Sierra Madre Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

The Blackhall Mountain SNOTEL site (elevation 9820 ft) estimated 30 inches of snow.

Winter Storm, Snowy Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The South Brush Creek SNOTEL site (elevation 8440 ft) estimated 15 inches of snow.

Winter Storm, Snowy Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The North French Creek SNOTEL site (elevation 10130 ft) estimated 36 inches of snow.

Winter Storm, Snowy Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The Sand Lake SNOTEL site (elevation 10050 ft) estimated 16.5 inches of snow.

Winter Storm, Snowy Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The Brooklyn Lake SNOTEL site (elevation 10240 ft) estimated 19.5 inches of snow.

Winter Storm, Snowy Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The Cinnabar Park SNOTEL site (elevation 9574 ft) estimated 15 inches of snow.

Winter Storm, Snowy Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The Medicine Bow SNOTEL site (elevation 10500 ft) estimated 21 inches of snow.

Winter Storm, North Laramie Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
North Laramie Range forecast zone
Reported by
SNOTEL
Coordinates
42.253, -105.399 (the zone’s center; the record gives no point)

The Windy Peak SNOTEL site (elevation 7900 ft) estimated 18 inches of snow.

Winter Storm, North Laramie Range

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
North Laramie Range forecast zone
Reported by
SNOTEL
Coordinates
42.253, -105.399 (the zone’s center; the record gives no point)

The La Prele Creek SNOTEL site (elevation 8375 ft) estimated 18 inches of snow.

Winter Storm, North Snowy Range Foothills

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
North Snowy Range Foothills forecast zone
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

Four to six inches of snow was reported. Interstate 80 between Laramie and Walcott Junction was closed due to adverse winter conditions.

Winter Storm, Shirley Basin

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Shirley Basin forecast zone
Reported by
COOP Observer
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

Eight inches of snow was measured at Shirley Basin.

Winter Storm, Central Laramie Range and Southwest Platte County

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Central Laramie Range and Southwest Platte County forecast zone
Reported by
CoCoRaHS
Coordinates
41.698, -105.127 (the zone’s center; the record gives no point)

Eight inches of snow was measured 20 miles southwest of Wheatland.

Winter Storm, East Platte County

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
East Platte County forecast zone
Reported by
Law Enforcement
Coordinates
42.133, -104.966 (the zone’s center; the record gives no point)

Six inches of snow was reported at Wheatland. A semi jackknifed at Interstate 25 mile post 100.

Winter Storm, East Platte County

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
East Platte County forecast zone
Reported by
COOP Observer
Coordinates
42.133, -104.966 (the zone’s center; the record gives no point)

Eight inches of snow was measured 12 miles south-southwest of Glendo.

Winter Storm, East Platte County

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
East Platte County forecast zone
Reported by
Public
Coordinates
42.133, -104.966 (the zone’s center; the record gives no point)

Seven inches of snow was reported at Chugwater.

Winter Storm, Converse County Lower Elevations

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Converse County Lower Elevations forecast zone
Reported by
Law Enforcement
Coordinates
42.972, -105.507 (the zone’s center; the record gives no point)

Four to six inches of snow was reported, heaviest to the south of Douglas and Glenrock.

Winter Storm, Niobrara County

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Niobrara County forecast zone
Reported by
COOP Observer
Coordinates
43.057, -104.475 (the zone’s center; the record gives no point)

Six inches of snow was measured 11 miles north-northeast of Lance Creek.

Winter Storm, Niobrara County

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Niobrara County forecast zone
Reported by
Law Enforcement
Coordinates
43.057, -104.475 (the zone’s center; the record gives no point)

Six inches of snow was reported at Lusk.

Winter Storm, Goshen County

When
December 16, 12:00 AM MST to December 17, 2:00 AM MST
Where
Goshen County forecast zone
Reported by
CoCoRaHS
Coordinates
42.088, -104.353 (the zone’s center; the record gives no point)

Six inches of snow was measured two miles northwest of Fort Laramie.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2016Every state in 2016This day in weather historyWarnings in Wyoming, December 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 673961, 673962, 673963, 673964, 673965, 673966, 673967, 673968, 673969, 673970, 673971, 673972, 673973, 673974, 673976, 673977, 673978, 673979, 673980, 673981, 673982, 673983, 673985, 673986, 673987, 673988.